MathSciNet Relay Station
MathSciNet bibliographic data
MR922200 35L65
Dubois, François; LeFloch, Philippe Boundary conditions for nonlinear hyperbolic systems of conservation laws. J. Differential Equations 71 (1988), no. 1, 93–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement